Kodai Mathematical Journal

Virtual Hodge polynomials of the moduli spaces of representations of degree 2 for free monoids

Kazunori Nakamoto and Takeshi Torii

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study the topology of the moduli spaces of representations of degree 2 for free monoids. We calculate the virtual Hodge polynomials of the character varieties for several types of 2-dimensional representations. Furthermore, we count the number of isomorphism classes for each type of 2-dimensional representations over any finite field Fq, and show that the number coincides with the virtual Hodge polynomial evaluated at q.

Article information

Source
Kodai Math. J., Volume 39, Number 1 (2016), 80-109.

Dates
First available in Project Euclid: 22 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1458651693

Digital Object Identifier
doi:10.2996/kmj/1458651693

Mathematical Reviews number (MathSciNet)
MR3478272

Zentralblatt MATH identifier
1344.14013

Citation

Nakamoto, Kazunori; Torii, Takeshi. Virtual Hodge polynomials of the moduli spaces of representations of degree 2 for free monoids. Kodai Math. J. 39 (2016), no. 1, 80--109. doi:10.2996/kmj/1458651693. https://projecteuclid.org/euclid.kmj/1458651693


Export citation